MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545211
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rx locking / biopsy cap was used in the bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, the sponge detached while the physician pushed a dreamtome inside the scope.It is unknown if the a water soluble lubricant was applied to the top of the biopsy cap prior to use.The sponge was removed using a pair of forceps.The procedure was completed with another rx locking / biopsy cap.There were no patient complications reported as a result of this event.

Brand Name
RX LOCKING DEVICE
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12823182
Report Number3005099803-2021-05946
Device Sequence Number17566852
Product Code ODC
UDI-Device Identifier08714729440604
UDI-Public08714729440604
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545211
Device Catalogue Number4521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown